# SDR CALA2014120201489

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 51,921 hours, 17,530 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Canister
- Part number: E7172000
- Condition: Unsecure
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DOOR 2L JUMP SEAT O2 CANISTERS FELL ON THE FLOOR, NOT ATTACHED TO ACFT DOOR 1L JUMP SEAT O2 DOOR FAILED TO OPEN.  REF LOG 8 007269 FOR L1 R & R L2 & R2 JUMP SEAT O2 CANISTERS & REPACKED MASK IAW AMM 35-22-11-401 & 35-22-31-00-804-0-01.  DOOR 1L REF LP 8007269 CORRECTION TO DISCREPANCY.  CANISTER DID NOT FALL TO FLOOR, O2 MASKS DID FALL TO FLOOR WHEN CANISTER PIN WAS PULLED.
